# SDR 95ZZZW385

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 690
- Part time: 32,285 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, APPROX BS 690 STR 30 FLUSH PATCH REPAIR APPEARS BULGED, CORROSION IND.  REPLACED SECTION OF SKIN AS PER SRM 53-30-3 FIG 12.  TOTAL CYCLES 29235.
